Abundance conjecture for -folds : case
Compositio Mathematica, Tome 68 (1988) no. 2, pp. 203-220
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_2_203_0,
author = {Miyaoka, Yoichi},
title = {Abundance conjecture for $3$-folds : case $\nu = 1$},
journal = {Compositio Mathematica},
pages = {203--220},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {2},
zbl = {0681.14019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_2_203_0/}
}
Miyaoka, Yoichi. Abundance conjecture for $3$-folds : case $\nu = 1$. Compositio Mathematica, Tome 68 (1988) no. 2, pp. 203-220. http://geodesic.mathdoc.fr/item/CM_1988__68_2_203_0/
